Benadryl (Diphenhydramine)

BENADRYL® ALLERGY/SINUS/HEADACHE

Warner-Lambert Consumer Healthcare

Diphenhydramine HCl – Pseudoephedrine HCl – Acetaminophen

Antihistaminic – Decongestant – Analgesic

Indications And Clinical Uses: For relief of sneezing, runny nose, itchy watery eyes, sinus and nasal congestion, sinus pain and headache.

Precautions: Occupational Hazards: May cause drowsiness, use caution when driving a motor vehicle or operating machinery.

A physician should be consulted prior to using this product if patient has chronic alcoholism, serious kidney or liver disease, high blood pressure, heart or thyroid disease, diabetes, chronic lung disease, glaucoma or difficulty in urinating due to enlargement of the prostate gland, is elderly, or is taking other antihistamines or sedating drugs.

If symptoms do not improve in 5 days or are accompanied by a fever, a physician should be consulted.

Dosage: Adults and children 12 years and over: 2 caplets every 6 hours. Do not exceed 4 doses/day. Not recommended for children under 12 years.

Availability And Storage: Each light-green caplet, printed “BENADRYL” on both sides, contains: diphenhydramine HCl 12.5 mg, pseudoephedrine HCl 30 mg and acetaminophen 500 mg. Nonmedicinal ingredients: cellulose, D&C Yellow No. 10, FD&C Blue No. 1, FD&C Yellow No. 6, PEG, polysorbate, starches, stearic acid, titanium dioxide, wax and zinc stearate. Blister packages of 20. (Shown in Product Recognition Section)

BENADRYL┬« ALLERGY/SINUS/HEADACHE Warner-Lambert Consumer Healthcare Diphenhydramine HCl – Pseudoephedrine HCl – Acetaminophen Antihistaminic – Decongestant – Analgesic

Connected Diseases :

Common Cold

General Illness Information Medical Term: Upper Respiratory Infection, URI Common name:┬áCommon Cold Description: A contagious viral infection of the upper-respiratory passages Causes: Any of at…